umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Completing some partial Latin squares
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2000 (English)In: European journal of combinatorics (Print), ISSN 0195-6698, E-ISSN 1095-9971, Vol. 21, no 7, p. 877-880Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 21, no 7, p. 877-880
Identifiers
URN: urn:nbn:se:umu:diva-19790OAI: oai:DiVA.org:umu-19790DiVA, id: diva2:207382
Available from: 2009-03-11 Created: 2009-03-11 Last updated: 2017-12-13

Open Access in DiVA

No full text in DiVA

By organisation
Mathematics and Mathematical Statistics
In the same journal
European journal of combinatorics (Print)

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 62 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf